In this week's video, Dr. Brian G.M. Durie presents possible solutions for patients who may experience diarrhea while on Revlimid.

BOTTOM LINE:
If you have Revlimid-induced diarrhea, talk about dose adjustments with your doctor or consider taking colesevelam hydrochloride.

Have a question? Submit it to AskDrDurie@myeloma.org

IMF Chairman and Co-Founder Brian G.M. Durie, MD welcomes your questions about the latest myeloma treatments, research, controversies and quality of life issues. If you have a question you think might be of interest to the myeloma community, please send to askdrdurie@myeloma.org.

For questions of a specific personal nature, please call the IMF InfoLine coordinators at 800.452.2873 or email them at infoline@myeloma.org

Give Where Most Needed

We use cookies on our website to support technical features that enhance your user experience.

We also use analytics & advertising services. To opt-out click for more information.